# SDR AALA201809199005

- Difficulty date: August 26, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 261PF BETWEEN FR 68 TO FR 70, BETWEEN LBL -Y1292 TO RBL Y1292 AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261PF PER SRM 53-02-00 AND IRM 9701 REVISION H.
